# SDR WRLA95043

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4460
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010002
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CRUISE, FLIGHT CREW NOTED NR 1 ENGINE EPR INDICATED 10 PERCENT LESS THAN NR 2 AND NR 3 ENGINE WITH ALL N2 MATCHED.   FLIGHT CREW CONTACTED MAINTENANCE CONTROL VIA HF RADIO TO DISCUSS THE SITUATION.  MAINTENANCE CONTROL REQUESTED THE AIRCRAFT RETURN TO DEPARTURE POINT FOR TROUBLESHOOTING.  FLIGHT CREW RETURNED AIRCRAFT TO DEPARTURE STATION WITHOUT FURTHER INCIDENT.  AFTER MAINTENANCE TROUBLESHOOTING, DETERMINED NR 1 ENGINE'S FMU WAS FAULTY.  MAINTENANCE REPLACED THE FMU, BORESCOPED THE ENGINE AS A PRECAUTION (NO FAULTS FOUND).  PERFORMED ENGINE GROUND RUN - ALL PARAMETERS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
